Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Recurring sudden excrutiating pain in right calf for short duration. Reason?

For about the last 3 years I have been experiencing sudden excrutiating calf pain-always in the exact same spot in my right calf--in the beginning it only happened about once a week, now it's about twice each day. . doesn't seem to matter what I'm doing when it happens--the pain is not like a leg cramp but more like a shocking feeling-it's so painful that I can't walk or move my leg at all while it's going on but it subsides in about 15-20 seconds. . what could this be?
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
hallo my friend
i have studied your complete history
IS your pain aggrivated on rest or exertion ?
night time pain aggrivates
you may be suffering from DVT
you need clinical evaluation
and venous doppler
how is your food habit veg or non veg
for further query u can contact me on
Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor